# SDR ASAA1199902

- Difficulty date: June 10, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 30,474 hours, 11,824 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Beam
- Part number: 161A71111
- Part serial: 869851080
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG ACTUATOR WALKING BEAM GOUGED ON AFT LOWER SIDE.  REPAIRED ACTUATOR WALKING BEAM IAW ASA EA900 32EA 05687 AND REO G13767 REV A.
